MathSciNet Relay Station
MathSciNet bibliographic data
MR2159646 (2006m:68057) 68Q30 (03D80 03F60 60A10 60C05)
Gács, Peter Uniform test of algorithmic randomness over a general space. Theoret. Comput. Sci. 341 (2005), no. 1-3, 91–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement